# SDR DL73E991320

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Te Flaps
- Component: 2061141
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROCH WHEN THE FLAPS WERE SELECTED FROM 1 DEG TO 5 DEG THE FLAP INDICATION NEEDLES SPILT AND THE FLAPS STOPPED AT 1 DEG.  POM PROCEDURES WERE ACCOMPLISHED AND LANDING WAS UNEVENFUL.  REPLACED FLAP INDICATOR, RAN FLAPS AND CHECKS OK.
